# SDR 96FDEA00564

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65162256A
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0323 AND 004, CORROSION ON NR 4 K-FLAP O/B BONDING JUMPER LOWER ATTACH POINT.
